Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 26, Number 2

All articles in this issue are freely accessible.

Jets of radiation
J. L. Synge.
Quart. Appl. Math. 26 (1968), 153-165
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99861
The correspondence principle of linear viscoelasticity theory for mixed boundary value problems involving time-dependent boundary regions
G. A. C. Graham.
Quart. Appl. Math. 26 (1968), 167-174
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99860
Some nonlocal results for weakly nonlinear dynamical systems
P. R. Sethna and T. J. Moran.
Quart. Appl. Math. 26 (1968), 175-185
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 240414
Transition radiation and the Cerenkov effect
E. Ott and J. Shmoys.
Quart. Appl. Math. 26 (1968), 187-196
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99859
Dynamic deformation of axially symmetric elastic membranes
R. W. Dickey.
Quart. Appl. Math. 26 (1968), 197-205
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99858
On the distance between polytopes
Leopold B. Willner.
Quart. Appl. Math. 26 (1968), 207-212
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 231106
Steiner’s problem for set-terminals
E. J. Cockayne and Z. A. Melzak.
Quart. Appl. Math. 26 (1968), 213-218
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 233286
An extension of the Kantorovich method
Arnold D. Kerr.
Quart. Appl. Math. 26 (1968), 219-229
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99857
Diffraction of elastic waves by a penny-shaped crack
A. K. Mal.
Quart. Appl. Math. 26 (1968), 231-238
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 231573
On nonlinear steady-state solutions to moving load problems
G. A. Hegemier.
Quart. Appl. Math. 26 (1968), 239-248
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 231572
Parametric analysis of statistical communication nets
H. Frank and S. L. Hakimi.
Quart. Appl. Math. 26 (1968), 249-263
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 233616
Two electromagnetic analogies for a hydrodynamic problem
LL. G. Chambers.
Quart. Appl. Math. 26 (1968), 265-267
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99856
Convergence of iterative solutions to integral equations for sound radiation
George Chertock.
Quart. Appl. Math. 26 (1968), 268-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99855
On the torsion of a curvilinearly aeolotropic cylinder
R. K. Brown and E. E. Jones.
Quart. Appl. Math. 26 (1968), 273-275
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99854
Note to the editor: On the inversion of Laplace transforms by the method of Papoulis
T. Z. Fahidy.
Quart. Appl. Math. 26 (1968), 276
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 231140
On some inverse problems in potential theory
M. S. Klamkin and D. J. Newman.
Quart. Appl. Math. 26 (1968), 277-280
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 233999
On some inverse problems in dynamics
M. S. Klamkin and D. J. Newman.
Quart. Appl. Math. 26 (1968), 281-283
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 234000
The nonanalyticity at the surface of a body in an OHD or MHD stream
R. C. Boger and G. S. S. Ludford.
Quart. Appl. Math. 26 (1968), 284-287
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99853
The construction of difference approximations from a “sensitized functional"
A. K. Rigler.
Quart. Appl. Math. 26 (1968), 288-290
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99852
On the displacement boundary-value problem of linear elastodynamics
M. Hayes and R. J. Knops.
Quart. Appl. Math. 26 (1968), 291-293
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99851

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website